# SDR SIMA201004201

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 18,473 hours, 13,990 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Part number: SH670505467
- Condition: Missing
- Location: Emergency Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2757 DURING CRUISE THE CREW REPORTED, RECEIVED A L EMERGENCY DOOR CAUTION MESSAGE.  FOUND THE LEVER THAT HOLDS THE TARGET ON THE PROXIMITY SWITCH TO HAVE A BROKEN PIN THAT HOLDS IT IN PLACE, SO THE TARGET WAS NOT CONTACTING THE PROXIMITY SWITCH GIVING THE INDICATION THAT THE DOOR WAS NOT CLOSED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THE LEVER FROM THE BRACKET MISSING.  INSTALLED A NEW LEVER ON THE BRACKET IAW STANDARD PRACTICES.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 52-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
